Folgen
Nicola Gigli
Nicola Gigli
Bestätigte E-Mail-Adresse bei sissa.it
Titel
Zitiert von
Zitiert von
Jahr
Gradient flows: in metric spaces and in the space of probability measures
L Ambrosio, N Gigli, G Savaré
Springer Science & Business Media, 2005
45042005
A user’s guide to optimal transport
L Ambrosio, A Bressan, D Helbing, A Klar, E Zuazua, L Ambrosio, N Gigli
Modelling and Optimisation of Flows on Networks: Cetraro, Italy 2009 …, 2013
5962013
Metric measure spaces with Riemannian Ricci curvature bounded from below
L Ambrosio, N Gigli, G Savaré
5302014
Calculus and heat flow in metric measure spaces and applications to spaces with Ricci bounds from below
L Ambrosio, N Gigli, G Savaré
Inventiones mathematicae 195 (2), 289-391, 2014
4822014
On the differential structure of metric measure spaces and applications
N Gigli
American Mathematical Society 236 (1113), 2015
3312015
Bakry–Émery curvature-dimension condition and Riemannian Ricci curvature bounds
L Ambrosio, N Gigli, G Savaré
2862015
Riemannian Ricci curvature lower bounds in metric measure spaces with 𝜎-finite measure
L Ambrosio, N Gigli, A Mondino, T Rajala
Transactions of the American Mathematical Society 367 (7), 4661-4701, 2015
2432015
Density of Lipschitz functions and equivalence of weak gradients in metric measure spaces
L Ambrosio, N Gigli, G Savaré
Revista Matemática Iberoamericana 29 (3), 969-996, 2013
2362013
Convergence of pointed non-compact metric measure spaces and stability of Ricci curvature bounds and heat flows
N Gigli, A Mondino, G Savaré
Proceedings of the London Mathematical Society 111 (5), 1071-1129, 2015
2332015
Gradient flows in metric spaces and in the Wasserstein space of probability measures
L Ambrosio, N Gigli, G Savare
Lectures in Mathematics, ETH Zurich, Birkhäuser, 2005
2022005
Nonsmooth differential geometry–an approach tailored for spaces with Ricci curvature bounded from below
N Gigli
American Mathematical Society 251 (1196), 2018
1932018
The splitting theorem in non-smooth context
N Gigli
arXiv preprint arXiv:1302.5555, 2013
1592013
Heat flow on Alexandrov spaces
N Gigli, K Kuwada, S Ohta
Communications on Pure and Applied Mathematics 66 (3), 307-331, 2013
1522013
A new transportation distance between non-negative measures, with applications to gradients flows with Dirichlet boundary conditions
A Figalli, N Gigli
Journal de mathématiques pures et appliquées 94 (2), 107-130, 2010
1202010
Non-collapsed spaces with Ricci curvature bounded from below
G De Philippis, N Gigli
Journal de l’École polytechnique—Mathématiques 5, 613-650, 2018
1172018
Optimal maps and exponentiation on finite-dimensional spaces with Ricci curvature bounded from below
N Gigli, T Rajala, KT Sturm
The Journal of geometric analysis 26, 2914-2929, 2016
942016
On the heat flow on metric measure spaces: existence, uniqueness and stability
N Gigli
Calculus of Variations and Partial Differential Equations 39 (1), 101-120, 2010
892010
Lectures on nonsmooth differential geometry
N Gigli, E Pasqualetto
Springer, 2020
822020
An overview of the proof of the splitting theorem in spaces with non-negative Ricci curvature
N Gigli
Analysis and Geometry in Metric Spaces 2 (1), 20141006, 2014
78*2014
On the inverse implication of Brenier-Mccann theorems and the structure of (P2(M),W2)
N Gigli
Methods and Applications of Analysis 18 (2), 127-158, 2011
722011
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20